# SDR SWAA2024030558904

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 4,800 hours, 2,408 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Coffee Maker
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COFFEE POT HAS FOUL ODOR REAR POT NORMAL<[01] R & R'D FWD GALLEY WATER FILTER; OPS CK; LEAK CK TASTE CK ; SMELL CK NORMAL AS PER SIP. MM USED 25-31-00
